I am a 30 yr. old female. About 3 weeks ago, I started feeling dizzy when I moved my head or even moved my eyes. This made me nauseas. I went to a GP dr., treated me for fluid in my ear. Still no better, went to ENT dr., treated me with steroid injection and steroid pills. Still no better. My dad thinks it's my nerves or anxiety. Then, 2 days ago I noticed tingling in my left leg in one spot. Didn't think anything of it. The next morning, I woke up with the tingling and now around my ankle, also in my left arm. The ENT dr. moved my MRI appt. closer . He said it could be MS or some other kind of disease. I can't remember what he said. I was thinking it could be a brain tumor b/c it is some symptoms of that. Does anybody have any comments or suggestions what this could be?:(
This feeling of tingling that you are having are called Paresthesia. Chronic paresthesia indicates a problem with the functioning of neurons.
Are you a diabetic or do you take alcohol?Parasthesias are common in alcoholics and metabolic disorders like diabetes, hypothyroidism, and hypoparathyroidism.They can also be due to peripheral vascular disease, vitamin B12 deficiency or malnutrition or abnormal levels of calcium, potassium, or sodium in your body.
Get your blood sugar and thyroid hormones levels evaluated. You can take some vit B12 for some days and see if the tingling is gone or not.
Multiple sclerosis is an autoimmune condition in which the immune system attacks the central nervous system (CNS), leading to demyelination.It can be diagnosed by MRI brain and MRS of the brain.
In case the symptoms persist then pls consult a neurologist as it can be due to some neurological disorder. Common disorders causing paraesthesias are rheumatoid arthritis and carpal tunnel syndrome transient ischemic attack, motor neurone disease, or autoimmune disorders like multiple sclerosis or lupus erythematosus. A diagnostic evaluation by a doctor is necessary to rule these out.
Treatment will depend on the diagnosis.
In case you need more information then pls post us.
Thank you for responding. I don't drink alcohol and I don't think I am a diabetic. I had started taking some prenatal vitamins about two months ago, but I quit when all of this started. I'm just scared and I don't want to do anything, it is making me really depressed.
Do you thing the dizziness is related? Has to be. Too much of a coincidence if not.
First and foremost, regular estimation of blood sugar is important as hypoglycemia in diabetics can lead to dizziness.
Patients with cerebrovascular disease have partial or complete blockages in the arteries that supply the brain with blood. These blockages can cause a temporary loss of blood flow (called transient ischemic attack, or TIA for short), or permanent loss of blood flow (called stroke; also called cerebrovascular accident).This can lead to impaired blood flow through these arteries and so dizziness.
Moreover, drugs like antihypertensivs, nitroglycerin and diuretics can lead to dizziness as their side effects.
Other causes of vertigo like that in the ear and brain also have to be ruled out.
Get the blood sugar evaluated and an ECG done.CT brain is also useful. The choice of treatment will depend on the diagnosis.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.